# SDR AALA202209229783

- Difficulty date: September 8, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING INBOARD AFT FLAP LOWER SKIN HAS 3 PUNCTURE AEAS AT 14", 18" .24" FROM INBOARD EDGE. REPAIRED L/EFT WING INBOARD AFT FLAP LOWER SKIN NOTED PUNCTURES IN ACCORDING WITH SRM 57-53-01-2R-4, 51-70-10-22.
